MathSciNet Relay Station
MathSciNet bibliographic data
MR763473 (85k:35120) 35K60 (80A15)
Novick-Cohen, Amy; Segel, Lee A. Nonlinear aspects of the Cahn-Hilliard equation. Phys. D 10 (1984), no. 3, 277–298.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement